MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the rotator cuff surgery, the anchor broke during insertion.No broken pieces remained in the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-2323bcc swivelock®, batch 15480734, was received for evaluation.Returned components: sutures, o-ring, and eyelet.The anchor was not returned, preventing a complete evaluation of the reported issue.The eyelet was found detached from the device.No other components of the implant were available for review.Functional testing was not performed due to the condition of the returned components.Based on the condition of the returned eyelet, the most likely cause of the failure is use-related mechanical overload at the distal end, potentially associated with: off-axis insertion prying or leveraging the device inadequate bone preparation the complaint allegation cannot be confirmed, as the anchor¿critical to evaluating the reported failure mode was not returned for investigation.Refer to the investigation photos.

Brand Name
BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24178475
Report Number1220246-2026-00314
Device Sequence Number9569335
Product Code MAI
UDI-Device Identifier00888867026728
UDI-Public(01)00888867026728(11)250811(17)290731(10)15480734
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SWIVELOCK C, CLD 5.5X19.1MM
Device Catalogue NumberAR-2323BCC
Device Lot Number15480734
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown